American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] Benjamin Gess and Michael Röckner. Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martin Sauer and Wilhelm Stannat. Analysis and approximation of stochastic nerve axon equations. Math. Comp. 85 (2016) 2457-2481.
Abstract, references, and article information   
View Article: PDF

[3] Henri Schurz and Abdallah M. Talafha. Existence, uniqueness, and energy of modified stochastic sine-Gordon equation with multiplicative noise on one-dimensional domain. Contemporary Mathematics 668 (2016) 179-197.
Book volume table of contents   
View Article: PDF

[4] Josselin Garnier. Daylight imaging for virtual reflection seismology. Contemporary Mathematics 660 (2016) 99-112.
Book volume table of contents   
View Article: PDF

[5] Davar Khoshnevisan and Kunwoo Kim. Non-linear noise excitation and intermittency under high disorder. Proc. Amer. Math. Soc. 143 (2015) 4073-4083. MR 3359595.
Abstract, references, and article information   
View Article: PDF

[6] Didier Robert and Laurent Thomann. On random weighted Sobolev inequalities on $\mathbb{R}^{d}$ and applications. Contemporary Mathematics 640 (2015) 115-135.
Book volume table of contents   
View Article: PDF

[7] Joseph G. Conlon and Arash Fahim. Strong convergence to the homogenized limit of parabolic equations with random coefficients. Trans. Amer. Math. Soc. 367 (2015) 3041-3093.
Abstract, references, and article information   
View Article: PDF

[8] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[9] Regularity theory. CBMS Regional Conference Series in Mathematics 119 (2014) 103-109.
Book volume table of contents   
View Article: PDF

[10] Correlation length. CBMS Regional Conference Series in Mathematics 119 (2014) 87-94.
Book volume table of contents   
View Article: PDF

[11] A Burkholder-Davis-Gundy inequality. CBMS Regional Conference Series in Mathematics 119 (2014) 97-101.
Book volume table of contents   
View Article: PDF

[12] Intermittency. CBMS Regional Conference Series in Mathematics 119 (2014) 63-70.
Book volume table of contents   
View Article: PDF

[13] Some special integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 95-96.
Book volume table of contents   
View Article: PDF

[14] A linear heat equation. CBMS Regional Conference Series in Mathematics 119 (2014) 19-31.
Book volume table of contents   
View Article: PDF

[15] Prelude. CBMS Regional Conference Series in Mathematics 119 (2014) 1-7.
Book volume table of contents   
View Article: PDF

[16] Wiener integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 9-17.
Book volume table of contents   
View Article: PDF

[17] Davar Khoshnevisan. Analysis of Stochastic Partial Differential Equations. CBMS Regional Conference Series in Mathematics 119 (2014) MR MR3222416.
Book volume table of contents   

[18] A non-linear heat equation. CBMS Regional Conference Series in Mathematics 119 (2014) 39-51.
Book volume table of contents   
View Article: PDF

[19] Intermittency islands. CBMS Regional Conference Series in Mathematics 119 (2014) 79-85.
Book volume table of contents   
View Article: PDF

[20] Walsh-Dalang integrals. CBMS Regional Conference Series in Mathematics 119 (2014) 33-38.
Book volume table of contents   
View Article: PDF

[21] Intermezzo: A parabolic Anderson model. CBMS Regional Conference Series in Mathematics 119 (2014) 53-61.
Book volume table of contents   
View Article: PDF

[22] Intermittency fronts. CBMS Regional Conference Series in Mathematics 119 (2014) 71-77.
Book volume table of contents   
View Article: PDF

[23] Zhen-Qing Chen and Tusheng Zhang. A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients. Proc. Amer. Math. Soc. 142 (2014) 2135-2149.
Abstract, references, and article information
View Article: PDF

[24] Appendix. AMS Non-Series Monographs 82 (2013) 127-133.
Book volume table of contents
View Article: PDF

[25] Lawrence C. Evans. An Introduction to Stochastic Differential Equations. AMS Non-Series Monographs 82 (2013) MR MR3154922.
Book volume table of contents   

[26] Brownian motion and ``white noise''. AMS Non-Series Monographs 82 (2013) 37-58.
Book volume table of contents   
View Article: PDF

[27] Introduction. AMS Non-Series Monographs 82 (2013) 1-5.
Book volume table of contents   
View Article: PDF

[28] A crash course in probability theory. AMS Non-Series Monographs 82 (2013) 7-36.
Book volume table of contents   
View Article: PDF

[29] Stochastic differential equations. AMS Non-Series Monographs 82 (2013) 83-102.
Book volume table of contents   
View Article: PDF

[30] Notes and suggested reading. AMS Non-Series Monographs 82 (2013) 145-146.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia